Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 45, NWS Tulsa, OK

May 10, 2010Sebastian County, Arkansas; Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2010, 9:34 PM CDT for Sebastian County, Arkansas; Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2010, 9:34 PM CDT (02:34 UTC)
Expired
May 10, 2010, 10:30 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 5:00 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 871 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
871 m²/s²
0-3 km storm-relative helicity
904 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS54 KTSA 110234
SVRTSA
ARC131-OKC061-077-079-110330-
/O.NEW.KTSA.SV.W.0045.100511T0234Z-100511T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1030 PM CDT

* AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
  OF RED OAK...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BENGAL...CAMERON...FANSHAWE...HARTFORD...HEAVENER...HOWE...
  HUNTINGTON...MANSFIELD...MIDLAND...POTEAU...RED OAK...WASHBURN AND
  WISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445 3481 9521 3499 9521 3516 9485
      3519 9402
TIME...MOT...LOC 0234Z 261DEG 42KT 3490 9506

$$
4 follow-up statements
830 
WWUS54 KTSA 110242
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT MON MAY 10 2010

OKC061-110252-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
HASKELL OK-
942 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...

LAT...LON 3485 9513 3499 9504 3507 9491 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0242Z 261DEG 42KT 3490 9500

$$

ARC131-OKC077-079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-LATIMER OK-
942 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER...CENTRAL
LE FLORE AND SOUTHERN SEBASTIAN COUNTIES CONTINUES...

AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENGAL...
MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
DESTRUCTIVE BASEBALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FANSHAWE...SUMMERFIELD...WISTER...HODGEN...HOWE...HEAVENER...
POTEAU...HARTFORD...PATTERSON...MIDLAND...MANSFIELD...WASHBURN...
WITCHERVILLE...DAYTON...HUNTINGTON...ARKOLA...MILLTOWN...CROSSROADS
AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN LATIMER...CENTRAL LE FLORE AND SOUTHERN SEBASTIAN
COUNTIES.

&&

LAT...LON 3485 9513 3499 9504 3507 9491 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0242Z 261DEG 42KT 3490 9500

$$
730 
WWUS54 KTSA 110257
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT MON MAY 10 2010

OKC077-110307-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
LATIMER OK-
957 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3487 9494 3497 9486 3510 9471 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0257Z 261DEG 42KT 3490 9478

$$

ARC131-OKC079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
957 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES CONTINUES...

AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUMMERFIELD...
MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
HODGEN...HOWE...HEAVENER...POTEAU...HARTFORD...PATTERSON...MIDLAND...
MANSFIELD...WASHBURN...WITCHERVILLE...DAYTON...HUNTINGTON...ARKOLA...
MILLTOWN...CROSSROADS AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
CENTRAL LE FLORE AND SOUTHERN SEBASTIAN COUNTIES.

&&

LAT...LON 3487 9494 3497 9486 3510 9471 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0257Z 261DEG 42KT 3490 9478

$$
446 
WWUS54 KTSA 110313
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT MON MAY 10 2010

ARC131-OKC079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
1013 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES CONTINUES...

AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEAVENER...
MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...PATTERSON...MANSFIELD...WASHBURN...WITCHERVILLE...
DAYTON...MIDLAND...HUNTINGTON...ARKOLA...MILLTOWN...CROSSROADS AND
LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
EASTERN LE FLORE AND SOUTHERN SEBASTIAN COUNTIES.

&&

LAT...LON 3485 9474 3497 9471 3509 9451 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0313Z 261DEG 42KT 3490 9457

$$
468 
WWUS54 KTSA 110330
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAY 10 2010

ARC131-OKC079-110340-
/O.EXP.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
1030 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES EXPIRES AT 1030 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3485 9474 3497 9471 3509 9451 3519 9402
      3514 9403 3514 9413 3510 9415 3507 9423
      3496 9422 3496 9423 3495 9437 3492 9444
      3467 9445
TIME...MOT...LOC 0313Z 261DEG 42KT 3490 9457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 9:30 PM CDT, 4 minutes earlier.

Area forecast discussion, May 10, 9:30 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT MON MAY 10 2010

...UPDATE...

.DISCUSSION...
IMPRESSIVE SHEAR IS KEEPING STORMS GOING IN
NW AR DESPITE NEARLY NON-EXISTANT SFC BASED
INSTABILITY. CONDITIONS REMAIN MORE FAVORABLE
IN SE OK...WHERE SEVERE THREAT WILL CONTINUE
FOR THE NEXT SEVERAL HOURS.

UPDATED POPS/WX TO BETTER FIT CURRENT TRENDS
AND REMOVED POPS AFTER MIDNIGHT FOR MUCH OF
NERN AND ECNTRL OK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  83  69  85 /  10  20  40  30
FSM   64  85  69  84 /  60  20  30  20
MLC   67  85  71  84 /  50  20  20  10
BVO   53  82  67  84 /  10  20  60  30
FYV   58  80  67  82 /  60  20  40  20
BYV   59  83  65  83 /  40  20  50  20
MKO   63  84  68  83 /  50  20  30  20
MIO   62  83  66  84 /  20  20  70  30
F10   65  85  70  82 /  10  20  30  20
HHW   68  85  70  85 /  90  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, May 10, 8:00 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT MON MAY 10 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
800 PM CDT MON MAY 10 2010

...VIOLENT TORNADOES LIKELY THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING THROUGH TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG THE INTERSTATE 40 CORRIDOR AND
        SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF A OKFUSKEE TO
        FAYETTEVILLE LINE.

SIGNIFICANT WINDS.
        RISK...LIMITED.
        AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
DISCRETE SUPERCELLS...WITH A HISTORY OF PRODUCING DAMAGING
TORNADOES...WILL CONTINUE TO MOVE RAPIDLY EAST ALONG THE INTERSTATE
40 CORRIDOR INTO THE MID TO LATE EVENING. ADDITIONAL SEVERE
THUNDERSTORMS WILL MOVE INTO SOUTHEAST OKLAHOMA THIS EVENING...AND
MAY BE CAPABLE OF PRODUCING TORNADOES...VERY LARGE HAIL AND DAMAGING
WINDS.

INSTABILITY LESSENS FARTHER EAST INTO NORTHWEST ARKANSAS...SO THERE IS
SOME QUESTION CONCERNING THE SEVERITY OF THUNDERSTORMS LATER THIS
EVENING AS THEY MOVE INTO ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A SLOW MOVING FRONTAL BOUNDARY WILL FOCUS REPEATED ROUNDS
OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK.  FORECAST
CONDITIONS DO SUPPORT SEVERE WEATHER POTENTIAL ESPECIALLY FOR
THE FIRST HALF OF THE UPCOMING WEEK...WITH A TRANSITION TO A
HEAVY RAIN THREAT LIKELY BY LATE WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXPECT ONE OR MORE DAYS WITH SEVERE WEATHER WATCHES AND WARNINGS
DURING THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 10, 7:25 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT MON MAY 10 2010

OKZ054>057-110100-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
725 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...NOWATA...WASHINGTON AND EASTERN OSAGE

AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
OCHELATA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WANN...BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3672 9538 3655 9600 3682 9616 3700 9582
      3700 9550
TIME...MOT...LOC 0025Z 248DEG 39KT 3666 9594
Local storm report, May 10, 7:29 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TORNADO          PIERCE                  35.43N 95.72W
05/10/2010                   MCINTOSH           OK   BROADCAST MEDIA

            TORNADO REPORTED BY NEWS MEDIA. LOCATIONS APPROXIMATE.

&&

SAA
Local storm report, May 10, 7:49 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     TULSA                   36.13N 95.92W
05/10/2010  E55.00 MPH       TULSA              OK   PUBLIC

0730 PM     NON-TSTM WND GST 2 S WYNONA              36.52N 96.33W
05/10/2010  E0.00 MPH        OSAGE              OK   MESONET

            OCCURRED ABOUT 10 MILES WEST OF ANY OBSERVED
            THUNDERSTORM.

0735 PM     HAIL             COUNCIL HILL            35.56N 95.65W
05/10/2010  E2.75 INCH       MCINTOSH           OK   AMATEUR RADIO

0740 PM     TORNADO          2 S RENTIESVILLE        35.49N 95.49W
05/10/2010                   MCINTOSH           OK   TRAINED SPOTTER

            TORNADO REPORTED 2 SOUTH OF RENTIESVILLE. RAIN WRAPPED.

0743 PM     TORNADO          7 NE OKEMAH             35.50N 96.22W
05/10/2010                   OKFUSKEE           OK   PUBLIC

            TORNADO SIGHTED AND TREES DOWN. RELAYED FROM OUN.

&&

SAA
Special weather statement, May 10, 7:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT MON MAY 10 2010

OKZ055>057-110145-
CRAIG OK-NOWATA OK-WASHINGTON OK-
750 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG...NOWATA AND WASHINGTON

AT 751 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 15 MILES WEST OF NOWATA...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WELCH AND SOUTH
COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3698 9504 3696 9503 3671 9518 3660 9578
      3660 9582 3659 9582 3656 9597 3700 9563
      3700 9504
TIME...MOT...LOC 0051Z 243DEG 41KT 3701 9555 3665 9583
Local storm report, May 10, 8:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             4 N BOX                 35.64N 94.98W
05/10/2010  E2.75 INCH       SEQUOYAH           OK   PUBLIC

            SNAKE CREEK WILDERNESS LODGE

&&

SAA
Local storm report, May 10, 9:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             4 N NATURAL DAM         35.71N 94.39W
05/10/2010  E0.88 INCH       CRAWFORD           AR   PUBLIC

0913 PM     HAIL             3 S WINSLOW             35.76N 94.13W
05/10/2010  E1.00 INCH       WASHINGTON         AR   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:33 PM CDTTornado WarningTSACrawford, Franklin, Sebastian, Washington42 min
May 10, 9:15 PM CDTTornado WarningTSACrawford, Franklin, Madison, Washington45 min
May 10, 7:02 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee28 min
May 10, 7:25 PM CDTSpecial Weather StatementTSANowata, Washington35 min
May 10, 7:28 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee47 min
May 10, 7:36 PM CDTTornado WarningTSAMcIntosh, Muskogee, Okmulgee39 min
May 10, 7:41 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg64 min
May 10, 7:50 PM CDTSpecial Weather StatementTSACraig, Nowata55 min
May 10, 7:54 PM CDTTornado WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah51 min
May 10, 8:00 PM CDTSevere Thunderstorm WarningTSAChoctaw60 min
May 10, 8:38 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg52 min
May 10, 8:40 PM CDTTornado WarningTSALatimer, Pittsburg35 min
May 10, 9:09 PM CDTTornado WarningTSALatimer, LeFlore, Pittsburg51 min
May 10, 9:10 PM CDTTornado WarningTSAChoctaw, Pushmataha50 min
May 10, 10:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.